# SDR SWIA200413329

- Difficulty date: April 14, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 25,290 hours, 35,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FLOOR SEAT TRACK CORRODED, MARKED.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED LEFT AFT FLOOR SEAT TRACK AS NEEDED.
